# SDR CHQA200900159

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 19,079 hours, 15,915 cycles
- Engine: Ge CF343B1
- Engine time: 19,079 hours, 15,915 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5531, SDF TO IAH.  DURING CRUISE AT FL360, THE FLIGHT CREW RECEIVED A TRIPLE CHIME AND ENG OIL PRESS MESSAGE ON EICAS FOR E2.  THE OIL PRESSURE WAS FLUCTUATING BETWEEN 20 AND 35 PSI.  THE QRH WAS FOLLOWED AND THE ENGINE POWER WAS PULLED BACK TO IDLE.  WHEN THE POWER WAS REDUCED, THE WARNING CLEARED, AND AS POWER WAS INCREASED THE WARNING WOULD RETURN.  IT WAS DECIDED TO DIVERT TO KJAN WITH E2 AT IDLE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT E2 WAS 2 QTS LOW OF OIL AND SERVICED THE ENGINE OIL AND PERFORMED ENGINE RUNS WITH THE FLIGHT CREW WITH NO FURTHER DEFECTS NOTED.  THE AIRCRAFT THEN CONTINUED TO IAH WHERE E2 WAS FURTHER TROUBLESHOT.  IN IAH THE CHIP DETECTOR WAS INSPECTED AND FOUND TO BE NORMAL AND THE OIL QUANTITY WAS WITHIN SERVICEABLE LIMITS WITH NO LEAKS NOTED.
